| Catalog Number |
NNU6LPT |
| Medical Device Problem Codes |
Difficult to Insert (1316); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, the patient was prepped for an ultrasound guided percutaneous drainage catheter placement procedure using navarre universal drainage catheter.Prior to the procedure, it was noted that the front hole of the drainage tube was too narrow to allow normal insertion of the guidewire.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.